# SDR DALA2014111306113

- Difficulty date: October 25, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 490 AREA OF PREVIOUS BLEND WITH CORROSION ABOVE CAPTAIN`S STATIC PORT S21L.  REPAIRED IAW ER/A 504715-14, REV 0.
